MAUDE Adverse Event Report: ABBOTT ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2160
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a normal battery device replacement, it was difficult to remove the right ventricular (rv) lead from the header of the device.The device was then explanted and replaced to resolve the event.The patient is stable.
 
Additional Manufacturer Narrative
The reported event of extreme difficulty removing the ventricular lead from the header was confirmed.Analysis revealed this device has the original scalable brady pacemaker (sbp) header design, which is known to have lead insertion and removal difficulties.This caused leads to become stuck in the header.This shows the high abnormal force needed to remove leads from the connectors of the original sbp header design.

Brand Name
ENDURITY DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23009193
Report Number2017865-2025-98743
Device Sequence Number18763053
Product Code NVZ
UDI-Device Identifier05414734507059
UDI-Public(01)05414734507059(10)4649611(17)151231
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model NumberPM2160
Device Lot Number4649611
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown